# SDR CA140409003

- Difficulty date: March 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 2,316 hours
- Engine: Wilint FJ443A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) APPROXIMATELY 1.5 HOURS INTO CRUISE FLIGHT, RT GENERATOR OFF WARNING LIGHT ILLUMINATED. ATTEMPTED TO RESET RT GENERATOR IAW ACFT FLIGHT MANUAL WITH NO RESULTS.  RIGHT GENERATOR SYS DEACTIVATED IAW FLIGHT MANUAL TROUBLESHOOTING AFTER FLIGHT FOUND RT STARTER GENERATOR HAD FAILED.
